# SDR SWAA2022120978937

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 145 hours, 89 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE RT FWD OVERWING EMERGENCY EXIT LIGHT ASSY IAW AMM 33-21-00. OPS CHECKED GOOD.
